MAUDE Adverse Event Report: BELLAVISTA BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE

BELLAVISTA BELLAVISTA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 301.100.130
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the bellavista displayed tf 300 error no patient harm.
 
Additional Manufacturer Narrative
Device evaluation update: g3, g6, h2, h6 and h11 results of investigation: the unit was returned and upon evaluation, the reported failure was due to an unknown loss of calibration settings in the insp flow calibration scale points section of the service calibration menu.A supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
BELLAVISTA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
BELLAVISTA
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
TECHNOCOM SYSTEMS SDN BHD
plo 1, jalan firma 1, kawasan
perindustrian tebrau 1
johor bahru
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key20229460
Report Number3013421741-2024-00418
Device Sequence Number14294072
Product Code CBK
UDI-Device Identifier10190752197701
UDI-Public(01)10190752197701(11)20200930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301.100.130
Device Catalogue Number301.100.130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date02/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown